# SDR CX7A194J28

- Difficulty date: December 24, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 23,358 hours, 26,448 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: SA614A1503
- Part serial: NA
- Condition: Excess Play
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PITCH VIBRATION FELT THROUGH CONTROL YOKE
